# SDR WX0A070936

- Difficulty date: September 18, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6140
- Condition: Defective
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED, HOT ELECTRICAL ODOR FROM FRONT LAV.  MAINTENANCE DEPARTMENT PERSONNEL FOUND SMELL COMING FROM P4-32 BALLAST.  REMOVED AND REPLACED LIGHT BALLAST, OPERATIONAL CHECK OF SYSTEM NORMAL.  AIRCRAFT RETURNED TO SERVICE.
